We are searching data for your request:
Upon completion, a link will appear to access the found materials.
TEDI recalls make-up agent "All over Glitter" because of increased antimony values
TEDi GmbH & Co. KG has started a recall for the cosmetic product "All over Glitter". According to the company, elevated levels of antimony have been detected in the makeup. This substance can harm your health.
Further use is discouraged
TEDi GmbH & Co. KG is recalling the cosmetic article "All over Glitter". “Product tests showed increased levels of antimony,” says the company's customer information. And further: "This substance can be hazardous to health, so further use of the All over glitter is discouraged."
Purchase price will be refunded
The following articles with the specified article numbers are affected by the recall:
All over Glitter Batch 1018 & Batch 1019, 28206001521000000250/46279001521000000250
All over glitter gray, 49779001521000000250/83069001521000000250/64532001521000000250
All over glitter black, 52071001521000000250/89944001521000000250
All over Glitter pink, 96723001521000000250/14203001521000000250
All over Glitter gold, 98625001521000000250/48898001521000000250
All over glitter silver, 44009001521000000250
All over glitter purple, 68973007251000000250
All over glitter different colors
According to the information, the product of the manufacturer Saffron Beauty Ltd from Great Britain was sold in the TEDI branches from 19.07.2018 to 14.06.2019.
The All over Glitter can be exchanged for a refund of the retail price of € 2.50 or for another item in each of the branches.
Heavy metal can cause vomiting
As the Bavarian State Office for Health and Food Safety (LGL) explains on its website, antimony is a chemical element that occurs naturally in the form of ores.
In the past, pentavalent antimony compounds (Brechweinstein) were used to induce vomiting and to treat parasitic diseases.
"In humans, vomiting, diarrhea and convulsions can occur after a single oral administration of pentavalent, water-soluble crushed tartar in the amount of about 0.5 mg / kg body weight," write the experts.
But: “The treatment of parasitic diseases with antimony is no longer up to date. With more frequent and higher doses, there are serious symptoms that affect in particular the liver metabolism and the circulatory system, ”it continues. (ad)
Author and source information
This text corresponds to the specifications of the medical literature, medical guidelines and current studies and has been checked by medical doctors.